Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Linear groups as stabilizers of sets

Author: I. M. Isaacs
Journal: Proc. Amer. Math. Soc. 62 (1977), 28-30
MSC: Primary 20G15
MathSciNet review: 0427489
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A finite linear group over an infinite field is necessarily the full setwise stabilizer of some finite subset of the corresponding vector space. If the group is absolutely irreducible, the set can be taken to be a single orbit.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 20G15

Retrieve articles in all journals with MSC: 20G15

Additional Information

Keywords: Linear group, stabilizer of subset of vector space
Article copyright: © Copyright 1977 American Mathematical Society